HI!I AM STARTING ON THE PHENTERMINE PILLS AND I WAS JUST CURIOUS IF ANYONE HAS DRANK ENERGY DRINKS, (RED BULL, MONSTER, ETC...) WHILE USING PHENTERMINE AND IF SO DID THIS INCREASE THE EFFECTS IN A STRANGE WAY? I JUST DO NOT WANT TO CHANCE IT IF THAT IS THE CASE. ANY RESPONSES WILL BE APPRICIATED.
THANKS FOR YOUR POST, I DEFINATELY DO NOT WANT TO FEEL LIKE MY HEART IS GOING TO COME OUT OF MY CHEST. YOU ARE RIGHT EVERYONE IS DIFFERENT, BUT I WILL PLAY IT SAFE AND SEE HOW I FEEL ON THIS STUFF FIRST AND THEN GO FROM THERE, IM ALREADY AN ANXIOUS PERSON BY NATURE. SO THANK YOU VERY MUCH.
Just got back from the market and I checked out Rockstar, Redbull, etc. They all seem to have a diet version diet that use artificial sweeteners and that will bring your calorie count alot. However, I would still advise not using it with the phen. People say the phen gives them NRG. Perhaps if you find you need more after a week or so on the phen, I would suggest you just drink a little at first and see what happens before driking an entire can. Hope this helps.
Hi, I can not drink caffeine while on phentermine. It just makes me more anxious (like I've had 20 cups of coffee). If I must have a cup, I drink it as the phen starts to wear off, but not much....like 4 oz.
The phenetermine will make you jittery, cause sleeplessness etc., especially during the 1st 2 weeks of use. I think the energy drinks are not so good, either, and the diet red bull just tastes awful. You shouldn't need it with the phen. If you are taking phen and a water pill, you will need to replace your electrolytes with potassium. If you do not get potassium or forget to take it, it can make you tired.
Was told by my doc to avoid caffiene but a cup would be okay if taken at least 30 to 45 minutes after phen. I have to say, however, I, myself, would never consume any energy drinks while taking phen. In my honest opinion, NRG drinks are like heart attacks in a can. They are loaded with all kinds of ****, caffiene, and SUGARS. Not very good for someone trying to diet! I don't allow my teen to drink them anymore, so I don't have ingredients and calorie counts in front of me. Quite frankly, I wouldn't be surprised if one can is more than the allowable day's calories. I seriously believe they could cause harm if taken with phen.
I was able to get off the phen in less than 2 weeks. Once my body adjusted to less food/cals, I no longer needed it. BTW, I was only taking one pill a day but did find I was hungry at night (a bad habit from nibbling late hours even when not hungry) so I took half in the a.m. and then the other half later in the day. Hence...no late night jitters. Consider doing it this way and see what happens. Either way, your body will get accustomed sooner or later as stated above and hopefully you won't need them. Good luck. I'll keep you in my thoughts.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.